Erweiterung von Gruppen und ihren Isomorphismen

B. Baer

Mathematische Zeitschrift (1934)

  • Volume: 38, page 375-416
  • ISSN: 0025-5874; 1432-1823

How to cite


Baer, B.. "Erweiterung von Gruppen und ihren Isomorphismen." Mathematische Zeitschrift 38 (1934): 375-416. <>.

author = {Baer, B.},
journal = {Mathematische Zeitschrift},
pages = {375-416},
title = {Erweiterung von Gruppen und ihren Isomorphismen},
url = {},
volume = {38},
year = {1934},

AU - Baer, B.
TI - Erweiterung von Gruppen und ihren Isomorphismen
JO - Mathematische Zeitschrift
PY - 1934
VL - 38
SP - 375
EP - 416
UR -
ER -

Citations in EuDML Documents

  1. Youjun Tan, Senrong Xu, The Wells map for abelian extensions of 3-Lie algebras
  2. Markku Niemenmaa, On finite loops and their inner mapping groups
  3. Michel Hacque, Fonctorialité d'une cohomologie non abélienne
  4. Miikka Rytty, On the structure of finite loop capable nilpotent groups
  5. Michel Hacque, Extensions Q -normales
  6. Michel Hacque, Les suites de Hochschild-Serre en cohomologie non abélienne
  7. Karl-Hermann Neeb, Non-abelian extensions of infinite-dimensional Lie groups
  8. Alban Quadrat, An introduction to constructive algebraic analysis and its applications

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.